# SDR DL72L950782

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Nr 6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 SLAT CRACKED AT ACT. MOUNT BOLT I/B SIDE (.50 INCH).  FOUND DURING C-1 LETTER CHECK TPAMM.  REPAIRED PER MM 57-54-0 PG 803.
